| Model Number |
2128-62-110 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
09/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the pin was stuck in the guide hole.The poly trial is cut and gouged.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Investigation summary = > no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.